SciELO - Scientific Electronic Library Online

 

vol.88 número4On simple Shamsuddin derivations in two variablesOn reduced L2 cohomology of hypersurfaces in spheres with finite total curvature índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  


Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Anais da Academia Brasileira de Ciências

versão impressa ISSN 0001-3765versão On-line ISSN 1678-2690

Resumo

LIMA, Barnabé P.; SANTOS, Newton L.; SILVA, Juscelino P.  e  SOUSA, Paulo A.A.. Translation Hypersurfaces with Constant Sr Curvature in the Euclidean Space. An. Acad. Bras. Ciênc. [online]. 2016, vol.88, n.4, pp.2039-2052.  Epub 01-Dez-2016. ISSN 0001-3765.  http://dx.doi.org/10.1590/0001-3765201620150326.

The main goal of this paper is to present a complete description of all translation hypersurfaces with constant r-curvature S r, in the Euclidean space n + 1, where 3 r n - 1.

Palavras-chave : Euclidean space; Scherk's surface; Translation hypersurfaces; r-Curvature.

        · texto em Inglês     · Inglês ( pdf epdf )